# SDR UPS09554704

- Difficulty date: January 21, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 23,075 hours, 15,087 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 REQUEST ENG ASSISTANCE FOR DISPOSITION OF PREVIOUS SKIN REPAIR BS 529-535 BETWEEN STR 23R AND 24.  REPAIR IAW ATS ER NR 09-1243 DATED 10 FEB 09.
